# SDR DLM88030992

- Difficulty date: November 9, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 40,312 hours, 31,834 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 329202570
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN GEAR HANDLE WAS RAISED THE NOSE GEAR RED UNSAFE MSG ILLUMINATED.  REPLACED S1-412 INTERLOCK SWITCH.
